Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can i take primolut to regulate my period ?

sir,I am in need to late my period until march 10. Last period date was February 9. usually my Periods come within 22-25 I started to use primolut n from march 1. today march 4 felt slight bleeding ..whether it is useful to continue the medicine or not..i took one tablet each night.- i am 38 years old jita
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Since the slight bleeding has already started, there is no use of continuing the medicine now as it will only prolong your period further.The dose you used to postpone your periods was probably inadequate.
Dr. Rakhi Tayal
Answered: Fri, 4 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
Please discontinue the tablets as you have started bleeding.The medicine you took did not serve the purpose ;may be the dose is low according to your body or the medicine was started late.The next time you need it Please start at lease 5-7 days before expected date.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor